# SDR 96FDEA00011

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1510190
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04), ON SEAT TRACK AT CLIP NUT HOLES BS 950E PLUS 18 RBL 1.  REPLACED SEAT TRACK AND INSTALLED REPAIR STRAP IAW FEDEX SRM 53-10-05.
